# SDR 99ZZZX4000

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Jetair JETSTM4101
- System (JASC): 3250 · Landing Gear Steering System
- Part: Lever
- Part number: AIR133994
- Condition: Failed
- Location: Nlg Steering
- Part time: 9,834 hours
- Component: AIR860124
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEERING INPUT LEVER WAS INSTALLED 180 DEGREES FROM  CORRECT POSITION WHEN RETURNED TO REPAIR BY THE AIRLINE.  THE UNIT WAS RETURNED FOR NOT FUNCTIONING WHICH THIS ERROR WOULD CAUSE (CSN 9,083).
